# SDR CALA0000373

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- Aircraft time: 48,460 hours, 22,600 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAG BIN BELTFRAME CORRODED AT STA 1238, LONGERON 24L.  THE CORROSION WAS REMOVED, TREATED, AND PRIMED IAW SRM 53-01, FIGURE 1.
